Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On Generalised Abundance : II

Title data

Lazić, Vladimir ; Peternell, Thomas:
On Generalised Abundance : II.
In: Peking Mathematical Journal. Vol. 3 (March 2020) Issue 1 . - pp. 1-46.
ISSN 2524-7182
DOI: https://doi.org/10.1007/s42543-019-00022-1

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:20
Last Modified: 01 Dec 2020 09:20
URI: https://eref.uni-bayreuth.de/id/eprint/60611